Alert archive / Illinois / River Flood Warnings in 2021

River Flood Warning 44, NWS Paducah, KY

April 11, 2021Alexander County, Illinois; Scott County, Missouri

NWS Paducah, KY issued this river flood warning at Apr 11, 2021, 1:04 PM CDT for Alexander County, Illinois; Scott County, Missouri. It took effect at Apr 14, 2021, 7:00 PM CDT. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
Apr 11, 2021, 1:04 PM CDT (18:04 UTC)
In effect from
Apr 14, 2021, 7:00 PM CDT
Expired
Apr 16, 2021, 11:09 AM CDT
In force
40 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
Minor

Counties Alexander County, IL, Scott County, MO

The radar

The Paducah radar (KPAH), 63 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Thebes (THBI2). The gauge peaked at 33.12 ft at Apr 15, 2021, 8:00 AM CDT.

actionminormoderate303504/1104/1204/1304/1404/1504/1604/17
Action stage
30 ft
Minor stage
33 ft
Moderate stage
37 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07022000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

435 
WGUS43 KPAH 111804
FLWPAH

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Paducah KY
104 PM CDT Sun Apr 11 2021

...The National Weather Service in Paducah KY has issued a Flood 
Warning for the following rivers in Missouri...Illinois...

  Mississippi River at Cape Girardeau
  Mississippi River at Thebes

.Recent rainfall in the mid Mississippi River valley has resulted in 
forecast rises along parts of the river to above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

&&


ILC003-077-181-MOC031-157-201-122015-
/O.NEW.KPAH.FL.W.0043.210413T2248Z-210420T0926Z/
/CPGM7.1.ER.210413T2248Z.210417T0000Z.210420T0325Z.NO/
104 PM CDT Sun Apr 11 2021

The National Weather Service in Paducah has issued a

* Flood Warning for
  the Mississippi River at Cape Girardeau.
* From Tuesday afternoon to Tuesday, April 20.
* At 12:30 PM CDT Sunday the stage was 29.2 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage Tuesday afternoon 
  to 36.0 feet Friday evening. It will then fall below flood stage 
  Monday, April 19.
* Impact...At 36.0 feet, The flood gate on Themis Street closes. 
  &&

LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
      3722 8959 3732 8963

$$

ILC003-MOC201-122015-
/O.NEW.KPAH.FL.W.0044.210415T0600Z-210419T1500Z/
/THBI2.1.ER.210415T0600Z.210417T1200Z.210419T0900Z.NO/
104 PM CDT Sun Apr 11 2021

The National Weather Service in Paducah has issued a

* Flood Warning for
  the Mississippi River at Thebes.
* From late Wednesday night to Monday, April 19.
* At 12:30 PM CDT Sunday the stage was 28.4 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Thursday morning to a crest of 35.0 feet Saturday morning. It will 
  then fall below flood stage Monday, April 19.
* Impact...At 34.0 feet, The town of Thebes begins to flood.
  &&

LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946

$$

DAVEB
8 follow-up statements
710 
WGUS83 KPAH 121541
FLSPAH

Flood Statement
National Weather Service Paducah KY
1041 AM CDT Mon Apr 12 2021

...The Flood Warning continues for the following rivers in 
Missouri...Illinois...

  Mississippi River at Cape Girardeau and Thebes

.Recent rainfall will cause Cape Girardeau and Thebes to rise above 
flood stage by or before mid week, on their way to crests Friday 
evening. .

For the Mississippi River...including Cape Girardeau, Thebes...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

&&


ILC003-077-181-MOC031-157-201-131745-
/O.EXT.KPAH.FL.W.0043.210413T1312Z-210420T0515Z/
/CPGM7.1.ER.210413T1312Z.210417T0000Z.210419T2315Z.NO/
1041 AM CDT Mon Apr 12 2021

...The Flood Warning is now in effect until Tuesday, April 20...

The Flood Warning continues for
  the Mississippi River at Cape Girardeau.
* From Tuesday morning to Tuesday, April 20.
* At 10:30 AM CDT Monday the stage was 30.3 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow morning to a crest of 36.0 feet Friday evening. It will 
  then fall below flood stage Monday evening.
* Impact...At 36.0 feet, The flood gate on Themis Street closes. 
  &&

LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
      3722 8959 3732 8963

$$

ILC003-MOC201-131745-
/O.EXT.KPAH.FL.W.0044.210414T2100Z-210419T1424Z/
/THBI2.1.ER.210414T2100Z.210417T0000Z.210419T0824Z.NO/
1041 AM CDT Mon Apr 12 2021

...The Flood Warning is now in effect until late Monday morning...

The Flood Warning continues for
  the Mississippi River at Thebes.
* From Wednesday afternoon to Monday morning.
* At 10:30 AM CDT Monday the stage was 29.3 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  Wednesday afternoon to a crest of 35.0 feet Friday evening. It 
  will then fall below flood stage early Monday morning.
* Impact...At 34.0 feet, The town of Thebes begins to flood.
  &&

LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946

$$

07
351 
WGUS83 KPAH 130122
FLSPAH

Flood Statement
National Weather Service Paducah KY
822 PM CDT Mon Apr 12 2021

...The Flood Warning continues for the following rivers in 
Missouri...Illinois...

  Mississippi River at Cape Girardeau and Thebes

.Recent rainfall will cause Cape Girardeau and Thebes to rise above 
flood stage over the next 24 to 48 hours, on their way to crests on 
Friday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

&&


ILC003-077-181-MOC031-157-201-140330-
/O.CON.KPAH.FL.W.0043.210413T1312Z-210420T0515Z/
/CPGM7.1.ER.210413T1312Z.210417T0000Z.210419T2315Z.NO/
822 PM CDT Mon Apr 12 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Mississippi River at Cape Girardeau.
* From Tuesday morning to Tuesday, April 20.
* At 8:00 PM CDT Monday the stage was 31.1 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow morning to a crest of 36.0 feet Friday evening. It will 
  then fall below flood stage Monday April 19.
* Impact...At 36.0 feet, The flood gate on Themis Street closes. 
  &&

LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
      3722 8959 3732 8963

$$

ILC003-MOC201-140330-
/O.CON.KPAH.FL.W.0044.210414T2100Z-210419T1424Z/
/THBI2.1.ER.210414T2100Z.210417T0000Z.210419T0824Z.NO/
822 PM CDT Mon Apr 12 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Mississippi River at Thebes.
* From Wednesday afternoon to Monday morning.
* At 8:00 PM CDT Monday the stage was 30.0 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  Wednesday afternoon to a crest of 35.0 feet Friday evening. It 
  will then fall below flood stage Monday April 19.
* Impact...At 34.0 feet, The town of Thebes begins to flood.
  &&

LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946

$$

SP
059 
WGUS83 KPAH 131557
FLSPAH

Flood Statement
National Weather Service Paducah KY
1057 AM CDT Tue Apr 13 2021

...The Flood Warning is extended for the following rivers in 
Missouri...Illinois...

  Mississippi River at Cape Girardeau and Thebes

.Recent rainfall is causing the Mississippi River to rise at both 
Cape Girardeau and Thebes. Both locations will see the river crest 
in minor flood stage by the end of the week.

For the Mississippi River...including Cape Girardeau, Thebes...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

&&


ILC003-MOC201-141800-
/O.EXT.KPAH.FL.W.0044.210414T2000Z-210419T1424Z/
/THBI2.1.ER.210414T2000Z.210417T0000Z.210419T0824Z.NO/
1057 AM CDT Tue Apr 13 2021

...The Flood Warning is now in effect until late Monday morning...

The Flood Warning continues for
  the Mississippi River at Thebes.
* From Wednesday afternoon to Monday morning.
* At 10:30 AM CDT Tuesday the stage was 31.2 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow afternoon to a crest of 35.0 feet Friday evening. It will 
  then fall below flood stage early Monday morning.
* Impact...At 34.0 feet, The town of Thebes begins to flood.
  &&

LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946

$$

ILC003-077-181-MOC031-157-201-141800-
/O.CON.KPAH.FL.W.0043.000000T0000Z-210420T0515Z/
/CPGM7.1.ER.210413T1130Z.210417T0000Z.210419T2315Z.NO/
1057 AM CDT Tue Apr 13 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Mississippi River at Cape Girardeau.
* Until late Monday night.
* At 10:30 AM CDT Tuesday the stage was 32.4 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 36.0 feet 
  Friday evening. It will then fall below flood stage Monday evening.
* Impact...At 36.0 feet, The flood gate on Themis Street closes. 
  &&

LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
      3722 8959 3732 8963

$$

07
668 
WGUS83 KPAH 140042
FLSPAH

Flood Statement
National Weather Service Paducah KY
742 PM CDT Tue Apr 13 2021

...The Flood Warning continues for the following river in Missouri...
Illinois...

  Mississippi River at Cape Girardeau and Thebes.

.Recent rainfall is causing the Mississippi River to rise at both 
Cape Girardeau and Thebes. Both locations will see the river crest 
in minor flood stage by the end of the week.

For the Mississippi River...including Cape Girardeau and Thebes...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

&&


ILC003-077-181-MOC031-157-201-150245-
/O.CON.KPAH.FL.W.0043.000000T0000Z-210420T0515Z/
/CPGM7.1.ER.210413T1130Z.210417T0000Z.210419T2315Z.NO/
742 PM CDT Tue Apr 13 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Mississippi River at Cape Girardeau.
* Until late Monday night.
* At 7:30 PM CDT Tuesday the stage was 33.0 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 36.0 feet 
  Friday evening. It will then fall below flood stage Monday evening.
* Impact...At 36.0 feet, The flood gate on Themis Street closes. 
  &&

LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
      3722 8959 3732 8963

$$

ILC003-MOC201-150245-
/O.CON.KPAH.FL.W.0044.210414T2000Z-210419T1424Z/
/THBI2.1.ER.210414T2000Z.210417T0000Z.210419T0824Z.NO/
742 PM CDT Tue Apr 13 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Mississippi River at Thebes.
* From Wednesday afternoon to Monday morning.
* At 7:30 PM CDT Tuesday the stage was 31.9 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow afternoon to a crest of 35.0 feet Friday evening. It will 
  then fall below flood stage early Monday morning.
* Impact...At 34.0 feet, The town of Thebes begins to flood.
  &&

LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946

$$

AL
033 
WGUS83 KPAH 141524
FLSPAH

Flood Statement
National Weather Service Paducah KY
1024 AM CDT Wed Apr 14 2021

...The Flood Warning is extended for the following rivers in 
Missouri...Illinois...

  Mississippi River at Cape Girardeau and Thebes

.Recent rainfall is causing the Mississippi River to rise at both 
Cape Girardeau and Thebes. Both locations will see the river crest 
in minor flood stage by the end of the week.

For the Mississippi River...including Cape Girardeau, Thebes...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

&&


ILC003-MOC201-151730-
/O.EXT.KPAH.FL.W.0044.210415T0000Z-210419T1424Z/
/THBI2.1.ER.210415T0000Z.210417T0600Z.210419T0824Z.NO/
1024 AM CDT Wed Apr 14 2021

...The Flood Warning is now in effect until late Monday morning...

The Flood Warning continues for
  the Mississippi River at Thebes.
* From this evening to Monday morning.
* At 10:00 AM CDT Wednesday the stage was 32.6 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 35.0 feet Friday night. It will then fall 
  below flood stage early Monday morning.
* Impact...At 34.0 feet, The town of Thebes begins to flood.
  &&

LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946

$$

ILC003-077-181-MOC031-157-201-151730-
/O.CON.KPAH.FL.W.0043.000000T0000Z-210420T0515Z/
/CPGM7.1.ER.210413T1130Z.210417T0600Z.210419T2315Z.NO/
1024 AM CDT Wed Apr 14 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Mississippi River at Cape Girardeau.
* Until late Monday night.
* At 10:00 AM CDT Wednesday the stage was 33.9 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 36.0 feet 
  Friday night. It will then fall below flood stage Monday evening.
* Impact...At 36.0 feet, The flood gate on Themis Street closes. 
  &&

LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
      3722 8959 3732 8963

$$

07
042 
WGUS83 KPAH 150052
FLSPAH

Flood Statement
National Weather Service Paducah KY
752 PM CDT Wed Apr 14 2021

...The Flood Warning continues for the following rivers in 
Missouri...Illinois...

  Mississippi River at Cape Girardeau and Thebes

.Recent rainfall is causing the Mississippi River to rise at both 
Cape Girardeau and Thebes. Both locations will see the river crest 
in minor flood stage by the end of the week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

&&


ILC003-MOC201-160300-
/O.CON.KPAH.FL.W.0044.000000T0000Z-210419T1424Z/
/THBI2.1.ER.210415T0125Z.210417T0600Z.210419T0824Z.NO/
752 PM CDT Wed Apr 14 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Mississippi River at Thebes.
* Until Monday morning.
* At 7:30 PM CDT Wednesday the stage was 32.9 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 35.0 feet Friday night. It will then fall 
  below flood stage Monday morning.
* Impact...At 34.0 feet, The town of Thebes begins to flood.
  &&

LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946

$$

ILC003-077-181-MOC031-157-201-160300-
/O.CON.KPAH.FL.W.0043.000000T0000Z-210420T0515Z/
/CPGM7.1.ER.210413T1130Z.210417T0600Z.210419T2315Z.NO/
752 PM CDT Wed Apr 14 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Mississippi River at Cape Girardeau.
* Until late Monday night.
* At 7:30 PM CDT Wednesday the stage was 34.2 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 36.0 feet 
  Friday night. It will then fall below flood stage Monday evening.
* Impact...At 36.0 feet, The flood gate on Themis Street closes. 
  &&

LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
      3722 8959 3732 8963

$$

SP
140 
WGUS83 KPAH 151535
FLSPAH

Flood Statement
National Weather Service Paducah KY
1035 AM CDT Thu Apr 15 2021

...The Flood Warning continues for the following rivers in 
Missouri...Illinois...

  Mississippi River at Cape Girardeau and Thebes 

.The Mississippi River is cresting later today at both Cape 
Girardeau and Thebes. After its crest, it will begin to fall, and 
will fall below flood stage over the weekend.

For the Mississippi River...including Cape Girardeau, Thebes...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

&&


ILC003-MOC201-161745-
/O.EXT.KPAH.FL.W.0044.000000T0000Z-210417T1800Z/
/THBI2.1.ER.210415T0342Z.210416T0000Z.210417T1200Z.NO/
1035 AM CDT Thu Apr 15 2021

...The Flood Warning is now in effect until early Saturday 
afternoon...

The Flood Warning continues for
  the Mississippi River at Thebes.
* Until Saturday afternoon.
* At 10:00 AM CDT Thursday the stage was 33.1 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 33.2 feet 
  this evening. It will then fall below flood stage Saturday morning.
* Impact...At 33.0 feet, The town of Gale begins to flood.
  &&

LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946

$$

ILC003-077-181-MOC031-157-201-161745-
/O.EXT.KPAH.FL.W.0043.000000T0000Z-210418T2000Z/
/CPGM7.1.ER.210413T1130Z.210415T1800Z.210418T1400Z.NO/
1035 AM CDT Thu Apr 15 2021

...The Flood Warning is now in effect until Sunday afternoon...

The Flood Warning continues for
  the Mississippi River at Cape Girardeau.
* Until Sunday afternoon.
* At 10:00 AM CDT Thursday the stage was 34.4 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 34.5 feet 
  this afternoon. It will then fall below flood stage late Sunday 
  morning.
* Impact...At 36.0 feet, The flood gate on Themis Street closes. 
  &&

LAT...LON 3769 8959 3769 8935 3744 8934 3725 8941
      3722 8959 3732 8963

$$

07
411 
WGUS83 KPAH 161609
FLSPAH

Flood Statement
National Weather Service Paducah KY
1109 AM CDT Fri Apr 16 2021

...The Flood Warning is cancelled for the following rivers in 
Missouri...Illinois...

  Mississippi River at Thebes 

.The Mississippi River at Thebes has fallen below flood stage, and 
is forecast to continue its fall. Therefore, the Flood Warning for 
the Mississippi River at Thebes has been cancelled.

ILC003-MOC201-161715-
/O.CAN.KPAH.FL.W.0044.000000T0000Z-210416T1609Z/
/THBI2.1.ER.700119T1734Z.000000T0000Z.000000T0000Z.NO/
1109 AM CDT Fri Apr 16 2021

...The Flood Warning for the Mississippi River at Thebes has been 
cancelled...

The Flood Warning is cancelled for
  the Mississippi River at Thebes.
* At 9:30 AM CDT Friday the stage was 32.8 feet.
* Flood stage is 33.0 feet.
* Forecast...The river is expected to continue falling, and will 
  fall to 21.2 feet Monday, April 26.
  &&

LAT...LON 3722 8959 3725 8941 3713 8929 3709 8946

$$

07

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Apr 11, 12:51 PM CDT, 13 minutes earlier.

Area forecast discussion, Apr 11, 12:51 PM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1251 PM CDT Sun Apr 11 2021

.UPDATE...
Issued at 1251 PM CDT Sun Apr 11 2021

Updated aviation discussion.

&&

UPDATE...
Issued at 705 AM CDT Sun Apr 11 2021

Amended the HWO earlier to mention the elevated fire potential this
afternoon, mainly across southeast Missouri, far southern Illinois,
and western Kentucky due to strong and gusty westerly winds, dry
relative humidity in the 20 percentiles, and drying fuels.

&&

.SHORT TERM...(Today through Tuesday night)
Issued at 345 AM CDT Sun Apr 11 2021

The center of low pressure over east central Illinois early this
morning will progress northeast into Indiana and Ohio today, and
eventually into the Great Lakes tonight. Light rain showers
associated with moisture rotating around the low into southern
Illinois and southwest Indiana will gradually come to an end from
southwest to northeast today. While much of the area will start
off with ample cloud cover this morning, a trend towards more
sunshine is expected through the course of the day as clouds clear
from the southwest. This will allow temperatures to top the 70
degree mark across much of southeast Missouri, western Kentucky,
and far southern Illinois. Slower clearing will likely keep
readings suppressed in northern portions of the area. It will also
be windy again today, as westerly winds increase to around 20 mph
and gust occasionally above 30 mph.

Through the rest of the short term, a broad upper low over the
Northern Plains is forecast to slowly shift east into the Upper
Midwest and into the Great Lakes by daybreak Wednesday. To its
south, weak ridging builds into the middle Mississippi and lower
Ohio Valleys tonight into Monday, then becomes zonal Monday night
into Tuesday. Meanwhile, high pressure will remain in control at
the surface. The end result is a largely dry forecast from tonight
through Tuesday night. However, some of the latest deterministic
models are suggesting the potential for some very light showers
or sprinkles Monday night into Tuesday morning, mainly in the
southern half of the area. The forecast will remain dry at this
time in keeping with the NBM ensemble approach. However, we may
need to introduce small rain chances in later forecasts if future
model guidance validates this trend. Regardless, it does appear
that a fair amount of cloud cover of the middle and high variety
will be overhead Monday afternoon into Tuesday night.

Temperatures will remain seasonably mild through the period. Highs
in the upper 60s to lower 70s on Monday are forecast to drop back
into the 60s area wide on Tuesday. Lows are generally forecast in
the 40s the next three nights.

.LONG TERM...(Wednesday through Saturday)
Issued at 345 AM CDT Sun Apr 11 2021

Confidence remains high for dry and slightly below normal
temperatures Wednesday and Thursday, but decreases heading into the
weekend, especially with respect to precipitation chances.

Wednesday, there is a strong consensus for the upper-level pattern
to be dominated by lows over the Great Lakes and UT/NV, with a
skinny ridge over the Plains. At the surface, high pressure will be
building into our region from the Plains. This pattern should keep
our region dry through at least Thursday.

Thursday the Great Lakes low will move bodily east or southeast, and
the western low will open up as it attempts to push eastward in
pieces. There is also the potential for more energy to dive
southward out of central Canada, to further muddle the picture for
Friday through the weekend.

Given the dry and stable air over most of the country to the east of
the Rockies, it is hard to imagine any of the remnant pieces of the
western low producing a significant surface reflection. Without some
development in the low-levels it will be difficult to get measurable
rainfall to the ground. However, the 00Z medium range guidance is in
reasonable agreement in pushing some light QPF eastward into our
region at some point Friday through the weekend. We currently have
20-30% PoPs Friday night into Saturday, with a smattering of 15-20%
PoPs Friday and next Sunday. QPF is well under a tenth of an inch.

Temperatures through the period will be stuck in the 60s for highs
and the 40s for lows. The coolest air is expected Wednesday and
Thursday when highs could be 5 degrees below normal. Some moderation
toward normal will be possible Friday into the weekend.

&&

.AVIATION...
Issued at 1251 PM CDT Sun Apr 11 2021

MVFR cigs over parts of southwestern Indiana will steadily move out
of the region this afternoon. Some cumulus development will occur in
its wake. The main story is the westerly wind, which will be
sustained 15 to 20 knots with gusts 25 to 30 knots early this
afternoon. This wind is forecast to begin a gradual decrease in
intensity toward nightfall. Light and variable conditions are
expected from mid evening through some time after daybreak, before
winds pick up a bit out of the northwest to west-northwest toward
midday Mon.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&

UPDATE...RJP
SHORT TERM...RJP
LONG TERM...DRS
AVIATION...DB
Hazardous weather outlook, Apr 11, 4:50 AM CDT, 8 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
450 AM CDT Sun Apr 11 2021

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-121000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
450 AM CDT Sun Apr 11 2021

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

Strong west to southwest winds around 20 mph will persist today.
Occasional gusts above 30 mph will toss around loose objects and
make driving high profile vehicles a challenge. In addition, the
strong winds will combine with low humidity to create a high fire
danger over most of the region today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

RJP/DRS

In the hours before

Special weather statement, Apr 11, 10:14 AM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service PADUCAH KY
1014 AM CDT Sun Apr 11 2021

ILZ084>094-KYZ001>017-020>022-MOZ076-086-087-100-107>112-114-
112200-
Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-Hardin-
Alexander-Pulaski-Massac-Fulton-Hickman-Carlisle-Ballard-
McCracken-Graves-Livingston-Marshall-Calloway-Crittenden-Lyon-
Trigg-Caldwell-Union KY-Webster-Hopkins-Christian-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
Including the cities of Carbondale, Murphysboro, Herrin,
Harrisburg, Shawneetown, Jonesboro, Vienna, Golconda,
Elizabethtown, Cairo, Mound City, Metropolis, Hickman, Clinton,
Bardwell, Wickliffe, Paducah, Mayfield, Smithland, Benton,
Murray, Marion, Eddyville, Cadiz, Princeton, Morganfield, Dixon,
Madisonville, Hopkinsville, Calhoun, Greenville, Elkton,
Perryville, Marble Hill, Cape Girardeau, Jackson, Piedmont,
Van Buren, Doniphan, Poplar Bluff, Bloomfield, Sikeston,
Charleston, and New Madrid
1014 AM CDT Sun Apr 11 2021

...Elevated Fire Danger Today...

Breezy conditions will persist with west winds sustained around 15
to 20 mph and gusts of 30 to 35 mph through this afternoon. This
combined with lower relative humidity values and drying vegetation
will result in an elevated fire danger. Any outdoor burning is
discouraged.

SP

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 1:04 PM CDTRiver Flood WarningPAHAlexander, Jackson, Union6 days

Nearby

River Flood Warnings in Illinois, 2021River Flood Warnings in Missouri, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.